W.Y.C. Chen, W. Chu and N.S.S. Gu,
Finite form of the quintuple product identity,
J. Combin. Theory Ser. A 113 (2006) 185-187.

Cited by

  1. H.-C. Chan, An Invitation to q-Series: From Jacobi's Triple Product Identity to Ramanujan's "most beautiful identity'', World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2011.

  2. S.H.L. Chen and A.M. Fu, A 2n-point interpolation formula with its applications to q-identities, Discrete Math. 311(16) (2011) 1793-1802.

  3. W.C. Chu, Jacobi's triple product identity and the quintuple product identity, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 10(3) (2007) 867-874.

  4. W.C. Chu and C.Y. Wang, The multisection method for triple products and identities of Rogers-Ramanujan type, J. Math. Anal. Appl. 339(2) (2008) 774-784.

  5. W.C. Chu and X.X. Wang, Basic hypergeometric series---quick access to identities, J. Math. Res. Exposition 28 (2008) 223-250.

  6. W.C. Chu and Q.L. Yan, Unification of the quintuple and septuple product identities, Electron. J. Combin. 14(1) (2007) Note 7, 10 pp.

  7. S. Cooper, The quintuple product identity, Int. J. Number Theory 2(1) (2006) 115-161.

  8. F. Gao and V.J.W. Guo,Contiguous relations and summation and transformation formulas for basic hypergeometric series, J. Difference Equ. Appl. 19 (2013) 2029-2042.

  9. V.J.W. Guo and J. Zeng, Short proofs of summation and transformation formulas for basic hypergeometric series, J. Math. Anal. Appl. 327 (2007) 310-325.

  10. X. Ma, Two finite forms of Watson's quintuple product identity and matrix inversion, Electron. J. Combin. 13 (2006) Research Paper 52, 8 pp.

  11. D.D. Somashekara, K.N. Vidya and S.L. Shalini, On finite forms of certain bilateral basic hypergeometric series and their applications, J. Math. Res. Appl. 36 (2016) 665-672.